Switched parasitic antenna on a finite ground plane with conductive sleeve

File Size Format
25501.pdf 266Kb Adobe PDF View
Title Switched parasitic antenna on a finite ground plane with conductive sleeve
Author Schlub, Robert Walter; Thiel, David Victor
Editor Trevor Bird
Year Published 2004
Publisher IEEE
Citation IEEE Transactions on Antennas and Propagation, Vol. 52(5), pp. 1343-1347
Peer Reviewed Yes
Published Yes
Publisher URI http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=8
Alternative URI http://dx.doi.org/10.1109/TAP.2004.827504
Copyright Statement Copyright 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Research Centre Centre for Wireless Monitoring and Applications
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice